# SDR DALA2023031702001

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 109,045 hours, 16,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 ON SVC CHK FOUND COVE EMER. EXIT LIGHT INOP IN LWR CREW REST. CORRECTIVE ACTION: R & R CREW REST EMERGENCY LIGHT IN REF TO B767 AMM 33-51. OK FOR SERVICE. MEL AND PLACARD REMOVED. (4195445)
